# SDR FDEA200906252300

- Difficulty date: June 25, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: A53973085210
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON AFT CARGO DOOR SILL BEAM UPPER FLANGE C-59-63. REPAIR PERFORMED IAW SRM 53-17-18, PAGE BLOCK 201, PAR.10 (DRAWING R539-70133 REV.G) EXCEPT CUT THE VERTICAL CORNER OF REPAIR ANGLE AT C59 IAW   RAS/EFW/9000187/2009 ISS.A , APPROVED BY EA 6-5310-131207.
